I had 3 back surgeries in 1 month due to disc herniation L4 L5 and narrowing of spinal canal where nerves travel. The first surgery wasn't successful they went back second time but during the surgery I got infected and was on antibiotics orally and also through pic line for 12 weeks. I've had chronic anemia almost all my life and recieve iron infusion. I was on hydromorph for a long time until I lowered my dose slowly because of vomiting and stomach upsets. My Dr than started me on pregabalin (generic type for lyrica) and baclofen ( muscle relaxant) and has gained 15 kg (33 lbs) in about two months. Mostly around my stomach. I was blaming the weight gain on being at bedrest for about four months now. After reading other people's stories on line I teard up specially with the ones that spoke about Lyrica causing Vitamin B6 deficiency and anemia. I have lower back pain and my left leg is numb from knee down with a bad burning sensation. I have to be in a lying down position most of the time because I can't stand on my feet for more than20 minutes and sitting for more than 10 minutes. My surgeon hasn't recommended any physio therapy yet and I'm sort of in doubt if it's ok that three months has passed since my last surgery was done. Can anyone with similar story give me some feedback? Thank you.
I have Curvature of the spine, five bulging discs and three pinched nerves in my back, L5, L4, L3, L2, and S1 and was on Neurontin for two years and had gained 22 lbs. I was switched to Lyrica in September and keep gaining weight but this Nov. decided to do something about it. I have lost 15 lbs by trying to eat a no carbohydrate diet, I do cheat some. I have been able to start walking again slowly, now up to a mile a day, I am now experiencing less pain, Lyrica has worked better for me. I was maxed out on milligrams on Neurontin and am doing better taking 150 mills three times a day of Lyrica, it took a while till it felt like it was working but now with less weight I feel better. I have the same problem with numbness in lower half of one leg and neuropathy in both feet. Foot doc prescribed a cream with a mixture of drugs that helped my feet. Good luck, its possible to loose weight if u eat veggies and protein mainly and I only eat in an eight hour period of the day, I saw that on Dr Oz, it works. I have had a hard time loosing weight all my life and now feel I have found the secret. Hang in there
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Feb 2018 • 4 answers
Updated 22 Oct 2018 • 7 answers
Updated 20 May 2017 • 3 answers
Updated 28 Sep 2017 • 4 answers
Updated 18 Jul 2018 • 1 answer